# SDR DL72W020126

- Difficulty date: February 1, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N290WA
- Make and model: Boeing 727247
- Aircraft serial: 22108
- Aircraft time: 64,204 hours, 43,424 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Part serial: R000955
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RAISE AFTER TAKEOFF.  GEAR REMAINED DOWN.  REPLACED LANDING GEAR ACCESSORY UNIT.
